# SDR USAA2013121000003

- Difficulty date: December 7, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 97,221 hours, 34,441 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4002110
- Part serial: 0047
- Condition: Debonded
- Location: Le Slat
- Part time: 48,291 hours, 15,396 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, DIS BONDING ON 10 SLAT UPPER TE SKIN AT OSS 791.97.  REPAIRED NR 10 SLAT UPPER TE SKIN AT OSS 791.97 IAW B757 SRM 51-70-10-2R & 57-43-02.
